# SDR UIEA2019093005603

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,537 hours, 19,661 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MSG.( PERFORMED WX RADAR SYSTEM TEST IAW AMM 34-43-00. OPS CHECK NORMAL AT THIS TIME, MSG CLEARED.  )
